Aspartame Case History: Say Good-Bye For Me To All Our Friends

Share this post
Old book with feather and ink pot

Aspartame Case History

I recently received a very somber letter from the widow of J-P. It’s a very personal letter; J-P wrote it before he died.

According to his surgeon, he died from aspartame poisoning. 

Before he died, J-P wanted to expose the dangers of aspartame, of ALL artificial sugars, and the many other dangerous chemicals put into the public food supply.

The hidden toxins affecting people of all ages.

Death and Aspartame

Three skulls of Judgement Day

Death and Aspartame – two words that should never go together.

In 2013, I wrote the article, Death and Aspartame – Two Words That Should Never Go Together. 

As with J-P’s death, I have witnessed many deaths over the years as a result of aspartame use. Aspartame toxicity is a very real issue, and one that everyone needs to take seriously. Today, there are so many toxic chemicals in our foods, vaccines, medications, and in the environment, how do you isolate exactly WHICH toxin is the cause of disease, and death.

Well, if you use aspartame and the other chemical sugars, remember that aspartame has been proven time and again to be a dangerous health toxin.

Connect the dots.

After two FDA approval attempts, aspartame finally came on the American market in late 1981. By 1992, the US FDA had already received over 10,000 medical complaints of adverse reactions caused by aspartame, and 4 deaths were recorded as caused by aspartame.

By 1993, the FDA had stopped registering complaints against aspartame, and the deaths associated with this chemical sugar were now officially registered as cause of death unknown.

J-P’s letter was written to help others realize that this issue is very real, and very deadly.

J-P’s Goodbye Letter (sic)

Dear Friends:

On one hand, the eyes of the world are not all focused on my health condition, and on the other hand, I don’t like talking about it. However, I believe it’s my duty to relate what recently happened to me so that other people not undergo such an unpleasant experience.

For about two years, unpredictably, I suddenly felt very cold inside my body, endured long-lasting tremors, persistent insomnia and fatigue, suffered from vertigo followed by epileptic seizures.

At the beginning, this happened once in a while, then about once a week, and recently every evening.

When I was young, I contracted malaria while living in some South Pacific islands. Though I had not suffered any symptom of it for more than 45 years, I assigned the cause of those seizures to a recurrent fever.

Then came the cramps, the insomnia, the headaches, sudden memory loss about topics that I could not possibly forget, an overwhelming fatigue, bouts of asthma, chest pains. My heart condition started giving me serious worries.

My friends and acquaintances, aware of my schedule – working intensively 18 hours a day, 7 days a week – and the fact that I’m no longer a kid, thought that those symptoms were due to overworking and mental strain and advised me to slow down and rest.

That made sense, except to me because I know my physical endurance.

Three months ago, one night, it worsened and I had a terrible fit. I was sure my heart would not hold more than a few hours. My wife, though she did not say anything, later admitted that she had some fears. She entered the description of my symptoms in the computer and found out that it could be a case of neuritis. She rushed to a pharmacy and bought some pain killers. The pills worked quickly and the attack stopped. I fell deeply asleep for five hours in a row, which had not happened to me for a very long time.

I thought that everything was going to get back to normal with a lot of rest.

After ten days, I stopped taking the pills. I became irritable and badly depressed. All my previous symptoms reoccurred, along with new ones; though temperatures were very high (in the 90s), I was feeling chilled to the bones, I experienced eyesight troubles (spinning black dots, large red spots on the ground, then green spots), my heart was getting weaker. My health condition was startling.

That’s when a dramatic turn of events took place. A friend, unaware of my health problems, emailed us a doctor’s report about a substance called ASPARTAME.

My wife read that report first and could not believe her eyes. It was a detailed list of all my symptoms: eyesight, cold, epileptic seizures, memory loss, neuritis, etc. She rushed to the refrigerator to read the label of my diet soft drink and discovered that it contains aspartame. I was shocked when I read that report.

I had been drinking five bottles a day of this poison for more than ten years! 

In conclusion, I had been taking a poison for more than ten years. It had reached a critical level and some damages are irreversible.

What to do? First of all, stop the aggravation of the poisoning by discontinuing immediately the intake of all products containing aspartame. Then follow a cure of detox by consuming vitamin supplements and fresh and organic fruits and vegetables. It may take two months to notice if the symptoms lessen or disappear

I’ve stopped drinking this deadly nectar for three days. I’m far from being in good spirits and I still feel exhausted, especially my heart, but I’ve not had any seizures, I’ve not felt chilled, and I’ve not had any eyesight troubles. All that sounds good.

I could never thank my friend enough for his email. Without it I would keep on drinking my daily dose of poison.

I hope you did not get bored reading my letter. Its purpose is to keep other people from experiencing that ordeal.

I wish you “GOOD HEALTH!”    

J-P

Out Of Time

In the letter that his wife wrote to me, she stated that J-P was no longer enduring his excruciating symptoms before he died,  but the aspartame had taken its toll on him. His nervous system and his heart had been seriously damaged; his spirits, too. J-P was extremely weakened, but did not want it to show.

J-P was aware of his lack of time and strength, and terribly frustrated about that. However, thanks to the unexpected information about aspartame, he enjoyed living three more year, with a few bouts of hope.  

He asked his wife to share his letter, and to “say good-bye for me to all of our friends.”

Rest In Peace, J-P.

 

 

You have our permission to reprint this article if you attribute us with a live back-link to this article. http://www.hairanalysisprogram.com/

Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements.  This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.

About Janet Hull PhD, CN

Janet Starr Hull, PhD, CN has been working with clients in the holistic health field since 1995. Using natural medicine to cure herself from a diagnosis of Graves’ disease caused by aspartame, Dr. Hull began researching the toxic causes of disease. Today, she is one of the world’s leading experts in environmental toxicology and holistic health and nutrition. Dr. Hull is the first researcher to publicly expose the dangers of aspartame. Connect with Dr. Hull on Facebook, Twitter, and Google Plus.

Comment With Facebook: